RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1989, Volume 1, Number 5, Pages 139–152 (Mi mm2563)  

Computational methods and algorithms

Numerical investigation of hydroacoustic problems

A. V. Prokubovskii, E. V. Perebeinos


Full text: PDF file (1246 kB)

Bibliographic databases:
UDC: 519.632
Received: 13.01.1989

Citation: A. V. Prokubovskii, E. V. Perebeinos, “Numerical investigation of hydroacoustic problems”, Matem. Mod., 1:5 (1989), 139–152

Citation in format AMSBIB
\Bibitem{ProPer89}
\by A.~V.~Prokubovskii, E.~V.~Perebeinos
\paper Numerical investigation of hydroacoustic problems
\jour Matem. Mod.
\yr 1989
\vol 1
\issue 5
\pages 139--152
\mathnet{http://mi.mathnet.ru/mm2563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1008870}
\zmath{https://zbmath.org/?q=an:0972.76523}


Linking options:
  • http://mi.mathnet.ru/eng/mm2563
  • http://mi.mathnet.ru/eng/mm/v1/i5/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:279
    Full text:134
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019